# SDR SWAA2022081122220

- Difficulty date: June 23, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BAFFLE TO FRAME ATTACH ANGLE AT LBL 24 BS 400+1. / [01] REMOVED ANGLE IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW ANGLE P/N 143AU155 IAW SRM 51-40-05-0G-0. REQ. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION #2 OK TO INSTALL GIVEN;[04] INSTALLED NEW ANGLE AT FWD CARGO BAY BAFFLE ATTACH TO FRAME AT LBL 24 BS 400+1.IAW SRM 51-40-02-0G-0 AND DWG 143A7505 REV.-;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED ALL STEPS ACCOMPISHED
